# SDR SWAA2019010428047

- Difficulty date: December 22, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 13,534 hours, 5,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3150
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 441, 2 INCHES BELOW STR 23R.  REPAIRED SKIN PER SWA EA.
